# SDR USAA2012061400004

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 38,954 hours, 14,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2743
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN VISIT - AFT RIGHT PASSENGER DOOR DAMPER GAUGE LOW.  SERVICED AFT RIGHT PASSENGER DOOR DAMPER IAW A321 AMM 52-10-00-614-001A.
